# SDR ABXA20251210327

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 95,786 hours, 25,190 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AND UPON NR 2 ENGINE START, RT GENERATOR CONT INDICATED OFF, RT AC BUSS INDICATED NO POWER, RT BUSS TIE INDICATED OFF AND FMC AND LOWER EICAS WENT DEAD.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE TESTED RT IDG IAW FIM 24-20-43 A1. OPS CHECKED GOOD.  IDG OPS CHECKED IAW AMM 24-11-01. AIRCRAFT REMAINS NO ETOPS.  AIRCRAFT RETURNED TO SERVICE.
